Vol. 83, No. 2, 1979

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On topological analogues of left thick subsets in semigroups

James Chin-Sze Wong

Vol. 83 (1979), No. 2, 571–585
Abstract

We discuss the relation among various topological analogues of left thickness in semigroups and their connection with left invariant means for locally compact separately continuous semigroups. Until now, most results in this direction have been obtained for only jointly continuous semigroups. However, an important convolution formula found recently by this author made the transition to separately continuous cases possible.

Mathematical Subject Classification 2000
Primary: 43A07
Secondary: 43A05
Milestones
Received: 3 May 1978
Revised: 8 March 1979
Published: 1 August 1979
Authors
James Chin-Sze Wong